# SDR VNAA0502006

- Difficulty date: February 8, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 2,509 hours, 2,453 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: G80082
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER TAKEOFF, AT 1000 FEET, THE CABIN STARTED CLIMBING WITH THE AIRCRAFT AND A LOUD SQUEAL WAS HEARD COMING FROM THE FORWARD CABIN.  THE CREW OF FLIGHT 2321 RETURNED TO DAY AND MADE AN UNEVENTFUL LANDING.  PSA MAINTENANCE FOUND THE PASSENGER DOOR SEAL DAMAGED.  THE SEAL WAS REMOVED AND REPLACED IAW CRJ200 AMM 52-11-10-000-803 & 400-803.  THE PRESSURIZATION OPERATIONAL TEST WAS GOOD IAW CRJ 200 AMM 21-31-00-863-005.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
